RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 3–84 (Mi umn132)  

This article is cited in 20 scientific papers (total in 20 papers)

Braid groups and loop spaces

V. V. Vershinin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm132

Full text: PDF file (643 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 273–350

Bibliographic databases:

UDC: 512.664.4+515.15.5
MSC: Primary 20F26, 55P35; Secondary 20N05, 55P47, 57R65
Received: 19.12.1997

Citation: V. V. Vershinin, “Braid groups and loop spaces”, Uspekhi Mat. Nauk, 54:2(326) (1999), 3–84; Russian Math. Surveys, 54:2 (1999), 273–350

Citation in format AMSBIB
\Bibitem{Ver99}
\by V.~V.~Vershinin
\paper Braid groups and loop spaces
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 3--84
\mathnet{http://mi.mathnet.ru/umn132}
\crossref{https://doi.org/10.4213/rm132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711263}
\zmath{https://zbmath.org/?q=an:1124.20304}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..273V}
\elib{http://elibrary.ru/item.asp?id=13322911}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 273--350
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033437594}


Linking options:
  • http://mi.mathnet.ru/eng/umn132
  • https://doi.org/10.4213/rm132
  • http://mi.mathnet.ru/eng/umn/v54/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vershinin, VV, “On homology of virtual braids and Burau representation”, Journal of Knot Theory and Its Ramifications, 10:5 (2001), 795  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. V. A. Golubeva, V. P. Leksin, “Algebraic Characterization of the Monodromy of Generalized Knizhnik–Zamolodchikov Equations of $B_n$ Type”, Proc. Steklov Inst. Math., 238 (2002), 115–133  mathnet  mathscinet  zmath
    3. Napolitano F., “On the cohomology of configuration spaces on surfaces”, J. London Math. Soc. (2), 68:2 (2003), 477–492  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Dehornoy P., Lafont Y., “Homology of Gaussian groups”, Ann. Inst. Fourier (Grenoble), 53:2 (2003), 489  crossref  mathscinet  zmath  isi  scopus  scopus
    5. V. V. Vershinin, V. A. Kurlin, “Three-Page Embeddings of Singular Knots”, Funct. Anal. Appl., 38:1 (2004), 14–27  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Vershinin, “On presentations of generalizations of braids with few generators”, J. Math. Sci., 144:5 (2007), 4380–4386  mathnet  crossref  mathscinet  zmath  elib  elib
    7. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. Math., 69:6 (2005), 1257–1277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. Bellingeri, P, “Presentations of surface braid groups by graphs”, Fundamenta Mathematicae, 188 (2005), 1  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Fabel, P, “Completing Artin's braid group on infinitely many strands”, Journal of Knot Theory and Its Ramifications, 14:8 (2005), 979  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. V. V. Vershinin, “Generalization of Braids and Homologies”, Journal of Mathematical Sciences (New York), 134:2 (2006), 2002  crossref  mathscinet  zmath  scopus  scopus
    11. V. G. Bardakov, “Braid Groups in Genetic Code”, Algebra and Logic, 45:3 (2006), 75–91  mathnet  crossref  mathscinet  zmath  elib  elib
    12. Esyp, ES, “A gathering process in Artin braid groups”, International Journal of Algebra and Computation, 16:4 (2006), 771  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    13. V. Vershinin, “Braids: generalizations, presentations and algorithmic properties”, Sib. elektron. matem. izv., 3 (2006), 338–341  mathnet  mathscinet  zmath
    14. Song, Y, “Braids, mapping class groups, and categorical delooping”, Mathematische Annalen, 339:2 (2007), 377  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    15. Golubeva V.A., “On the Riemann–Hilbert correspondence for generalized Knizhnik–Zamolodchikov equations for different root systems”, Differential Equations and Quantum Groups - ANDREY A. BOLIBRUKH MEMORIAL VOLUME, Irma Lectures in Mathematics and Theoretical Physics, 9, 2007, 189–207  mathscinet  zmath  isi
    16. V. V. Vershinin, “On the inverse braid and reflection monoids of type $B$”, Siberian Math. J., 50:5 (2009), 798–802  mathnet  crossref  mathscinet  isi  elib  elib
    17. Vershinin, VV, “On the inverse braid monoid”, Topology and Its Applications, 156:6 (2009), 1153  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    18. Thomas Church, Benson Farb, “Representation theory and homological stability”, Advances in Mathematics, 245 (2013), 250  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Markus Szymik, “Twisted homological stability for extensions and automorphism groups of free nilpotent groups”, J. K-Theory, 14:23 (2014), 1  crossref  mathscinet  isi  scopus  scopus
    20. Vershinin V., “Around Braids”, Combinatorial and Toric Homotopy: Introductory Lectures, Lecture Notes Series Institute For Mathematical Sciences National University of Singapore, 35, eds. Darby A., Grbic J., Lu Z., Wu J., World Scientific Publ Co Pte Ltd, 2018, 179–228  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:782
    Full text:315
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020